# SDR SIMA20130130003

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 24,828 hours, 17,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tape
- Condition: Peeling
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3728 THE CREW REPORTED THE RIGHT WING EMERGENCY EXIT PATH ON TOP OF WING WAS PEELING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SAFETY TAPE IAW PT B OF EO-CR-5700-147.  THE AIRCRAFT WAS RETURNED TO SERVICE.
